# SDR DHLA2009743DH657

- Difficulty date: November 9, 2008
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT FROM BS 950A TO BS 950C S-21L WITH CORROSION.  REPAIRED STRINGER SECTION FROM BS 950+8" TO BS 950C-5" AT S-21L IAW SRM 53-10-3 FIG 1.
